Skip to content
SUQQ
, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Maximum Strength Cold & Flu Day + Night Liquid Gels, 24 Count
1 / 7 Hover to zoom

Coricidin HBP

, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Maximum Strength Cold & Flu Day + Night Liquid Gels, 24 Count

SKU: Z31D5F19F31918E018F48Z

4.7(11)
297+ sold
AED 63.68AED 78.8019% off

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sat, Oct 3

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: Do not take more than the recommended dose, do not take the Day and Night products at the same time; wait 4 hours after taking the last Day dose before taking the Night product. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 4 capsules in 12 hours or as directed by a doctor. Children under 12 years of age: do not use. Special Feature: fast_acting Ingredients: Day: Acetaminophen 325mg, Guaifenesin 200mg. Night: Acetaminophen 325mg, Dextromethorphan hydrobromide 10mg, Doxylamine Succinate 6.25mg. Day: FD&C yellow # 6, gelatin, glycerin, iron oxide black, lecithin, medium-chain triglycerides, mica, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide. Night: D&C yellow No. 10, FD&C blue No. 1, gelatin, glycerin, lecithin, medium-chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, soybean oil, titanium dioxide. • The #1 doctor recommended brand that gives fast powerful cold symptom relief that's specially designed for people with high blood pressure. • Powerful cold medicine with maximum strength formula for people with high blood pressure • Coricidin provides daytime cold and flu relief of sore throat, chest congestion, fever, body aches & pains, and headache. • Provides nighttime cold and flu relief of sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headachee relief of sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache • Cold medicine comes in a concentrated liquid gel form • Do not take the Day and Night products at the same time • HSA/FSA Eligible -- Check your plan for coverage.

Frequently bought together

, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Maximum Strength Cold & Flu Day + Night Liquid Gels, 24 Count

AED 63.68

Medicated Cooling Pads

AED 45.54

Lemon And Eucalyptus Essential Oil 30ml

AED 53.45

Total for 3 items

AED 162.67

Similar items

You May Also Like

AED 63.68AED 78.8019% off